# SDR FDEA201010063958

- Difficulty date: October 6, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51313
- Condition: Gouged
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT SEAT TRACK HAS CHAFFED MARK AND GOUGES BS 418 TO 440   RBL 25.75. REMOVED .023 MATERIAL FROM SEAT TRACK CROWN AT STA 418-440,RBL 25.75,OUT OF LIMITS   IAW SRM 53- 00-52 FIG 101 DET I REMOVED SEAT TRACK FABRICATED NEW SEAT TRACK FROM MATERIAL P/N BAC 1520-792, BATCH 1891618 IAW SRM 53-00-52 DET I INSTALLED NEW SEAT TRACK AT RBL 25.75 ,STA 418-440 IAW SRM 51-40-02.  MAJOR REPAIR
